# SDR GTIA2019122634893

- Difficulty date: December 23, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N648NK
- Make and model: Airbus A320-232
- Aircraft serial: 7656
- Aircraft time: 10,477 hours, 4,713 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Broken
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT MEGAPHONE BROKEN.  R & R THE AFT MEGAPHONE  IAW AMM 25-65-51. OK FOR SERVICE.
